MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM VOLLURE XC 2X1 ML; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 95661
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abscess (1690)
Date of Event 09/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported a patient was injected with 2mls of juvéderm® volux¿ xc into jawline, 4mls of juvéderm® voluma¿ xc(2mls in cheek and 2mls in chin/prejowl sulcus), 1ml of juvéderm® vollure¿ xc in the nasolabial folds, and 1ml of juvéderm® volbella¿ xc in the lips.A little over 4 months later, the patient would ultimately go to an urgent care center and was treated for "bilateral abscess on both masseters".The patient has not gone back to the injecting institution for evaluation at this time.Patient still currently has the filler in place.Events ongoing.This is the same event and the same patient reported under mdr id#(b)(4) (allergan complaint #(b)(4)), mdr id# (b)(4) (allergan complaint #(b)(4)), and mdr id# (b)(4) (allergan complaint #(b)(4)).This mdr is being submitted for the first suspect product, juvéderm® vollure¿ xc.
 
Additional Manufacturer Narrative
Clarification to section c.Suspect product: lot number 963/2.Continued d.10.Concomitant therapies: juvéderm® volbella¿ xc.Continued h.6.Investigation code: b15, b17, b20.Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Additional information reported, patient had gone to multiple emergency rooms/treating institutions for the event.And received unspecified treatment at these.Patient had multiple ct scans over the course of a few months.The most recent ct scan about 4 months, after event onset was clear noting, no filler or abscess present.Healthcare professional unsure if the event has resolved.

Brand Name
JUVEDERM VOLLURE XC 2X1 ML
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key18069404
Report Number3005113652-2023-00871
Device Sequence Number20731467
Product Code LMH
UDI-Device Identifier10888628034471
UDI-Public10888628034471
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2024
Device Catalogue Number95661
Device Lot Number1000544204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JUVÉDERM® VOLUX¿ XC, JUVÉDERM® VOLUMA¿ XC,
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale